Irrationality measures for certain $q$-mathematical constants
AbstractWe prove sharp irrationality measures for a $q$-analogue of $\pi$ and related $q$-series, and indicate open problems on linear and algebraic independence of the series that might be viewed as $q$-analogues of some classical mathematical constants.
How to Cite
Bundschuh, P., & Zudilin, W. (2007). Irrationality measures for certain $q$-mathematical constants. MATHEMATICA SCANDINAVICA, 101(1), 104-122. https://doi.org/10.7146/math.scand.a-15034